# SDR 05FDEA03252

- Difficulty date: October 6, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727-200
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 905e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 950E 2 STR 29R CORROSION ON STR FLANGE.  REPAIRED STRINGER AT BS 950E 2, 29R PER FED EX EA 7-5310-91393
